| Catalog Number |
364390 |
| Medical Device Problem Codes |
Leak/Splash (1354); Component Missing (2306)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/06/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that when using the bd preset¿ eclipse¿, blood leakage past the stopper, clotting, and blood leakage when the cap is removed was observed on an unspecified number of units.No adverse impact was reported regarding the patient or user.
Additional Manufacturer Narrative
E1: initial reporter phone #: (b)(6).A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Additional Manufacturer Narrative
Investigation summary: bd received three photos for investigation.The evaluation of these photos showed the presence of the reported defects: clotting and leakage.Ten retained samples were functionally tested for leakage and none of the syringes leaked.Additionally, 10 retain samples were functionally tested for heparin activity and all were within specification.A review of the device history record indicated a quality notification was raised.However, lot passed all in-process and final quality checks for lot release.This complaint has been confirmed for the indicated failure modes: clotting and leakage.No definitive root cause could be established for the reported defect.Based on the low defect rate for the batch in question, no actions are planned at this time.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for the identification of emerging trends.
Event or Problem Description